MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CVC BUNDLE, INTROFLEX 1L 9FR 7.5"

MEDLINE INDUSTRIES LP; CVC BUNDLE, INTROFLEX 1L 9FR 7.5"
Catalog Number ECVC6215
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that, " right ij cordis tube disconnected from white introducer and patient was found bleeding.Line was removed and patient was stable for discharge that same day".No additional information is available at this time.Has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Right ij cordis tube disconnected from white introducer.

Common Device Name
CVC BUNDLE, INTROFLEX 1L 9FR 7.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20872056
Report Number3004519921-2024-00045
Device Sequence Number15663072
Product Code OES
UDI-Device Identifier10653160342861
UDI-Public10653160342861
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberECVC6215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown